# SDR DALA1051181503

- Difficulty date: December 9, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 84,659 hours, 17,305 cycles
- Engine: Ge CF680
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 21GF ARE INOPERATIVE.  MX SECURED THE CONNECTOR AT SIDEWALL.  SYS OPS IS NORMAL.
